# SDR DXTR20120113002

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 2,380 hours, 1,950 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: C46B1100022
- Part serial: B553
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,380 hours, 1,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INLET IS CRACKED 2X (1 & 5 O'CLOCK POSITIONS) ON THE OUTER DUCT & FLANGE ATTACH POINTS.
